# SDR AUS20011038

- Difficulty date: September 29, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stabi
- Part time: 8,678 cycles
- Component: Horizontal Stabi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILPLANE REAR SPAR CONTAINED SEVERE EXFOLIATION CORROSION IN THREE SEPARATE AREAS. SUSPECT CORROSION CAUSED BY WATER INGRESS.PNO 1232610-3 (X2), PNO 0732603-2 AND PNO 1232114-1 AFFECTED. OTHER PARTS ALSO FOUND CORRODED WAS RIB PNO 1231006-1 INTHE FIN  AND THE LEFT HAND ELEVATOR TORQUE TUBE AND INBOARD ADAPTOR PNO  0734110-3 AND PNO 0734110-7. THE AFFECTED AREAS WERE NOT PRIMED DURING MANUFACTURE AND THE AIRCRAFT SPENT A CONSIDERABLE AMOUNT OF ITS LIFE IN THE OPEN IN COASTAL AREAS.
